Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 4 (2010)

Font Size:  Small  Medium  Large

Singular locus on the space of genus two curves with split Jacobians

Lubjana Beshaj


We study the singular locus on the space of genus 2 curves with a (3, 3)-split Jacobian.  Such space was computed by Shaska in [3] where it was the first time that an explicit equation had been given for the space of genus 2 curves with (n, n)-split Jacobian, for n odd. We sompute the singular locus of such space and study the arithmetic proporties of some of the curves in this locus which are defined over the rationals.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+